# SDR ASAA1149742

- Difficulty date: May 29, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 56,444 hours, 31,899 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 694147367
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF TRANSITION PANEL IN FWD CARGO COMPARTMENT FOUND BAFFLE CRACKED AT BS 500A TO 500B.  REMOVED DAMAGED BAFFLE FABRICATED REPLACEMENT PART AND INSTALLED IAW B737 400 SRM 51 30 01 FIG 7 AND 51 40 02.
